# SDR QXEA0102013

- Difficulty date: November 30, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 510 hours, 528 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 79888211
- Part serial: 0159
- Condition: Defective
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GEG- FUELER REPORTED ELECTRICAL SMELL COMING FROM REFUEL/DEFUEL PANEL.  REMOVED AND REPLACED REFUEL/DEFUEL PANEL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
